| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked at the y-site despite green alcohol cap being in place during patient infusion.This was observed during line audits.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.E1: initial reporter address : (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing was performed and there were no defects observed that could generate the reported condition.Priming was performed, and no issues were noted.Additionally, the sample was run for 24 hours, to simulate the usage and the device was found to be within the product specifications.The sample was also connected to a spectrum iq pump for three hours with no issue noted.Pressure water referee back pressure testing was performed to all clearlink and the results were satisfactory.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.